| Model Number |
MMT-723LNAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart alarm, buttons were malfunctioning.The customer was reported that arrow down button did not work.Customer reported that they were able to clear and rewind the insulin pump.Down arrow was hard to respond.The customer was reported that the alarm was occurred with every battery change.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.